Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

vic12655 | 55-64 | Female | On medication for less than 1 month | Patient
8/12/2015
Condition: Escape of Intravenous Medications into Surrounding Tissues
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I was receiving KCL (potassium) in NS (normal saline) in a peripheral IV. It extravasated so my arm swelled up and turned red. I called the nurse and they quickly injected the five little SQ shots of Hylenex in the area. I broke out in a rash there, severe itching, Benadryl IV didn't help. It's been 3 1/2 months and the rash and itching are intense. I finally have an appt with dermatology tomorrow. Nothing relieves the itch but topical anesthetics. The rash has extended to both arms, shoulders, entire back, hips, and thighs.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More